# SDR QMLA2020031920013

- Difficulty date: March 17, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N390AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: EC7174
- Aircraft time: 3,133 hours, 11,491 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,133 hours, 11,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 3,133 hours, 11,491 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 150 HOUR AIRFRAME INSPECTION, THE MECHANIC FOUND THE LEFT HAND PICK UP WEB CRACKED. THIS CRACK WAS REPAIRED PER APPROVED DATA RECEIVED FROM THE OEM/MANUFACTURER.
